RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 1(45), Pages 37–105 (Mi iimi294)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear-convex guarantee optimization problems with control delay

M. I. Gomoyunov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: A control problem under condition of disturbances is considered for a linear dynamical system with control delay. Optimized quality index is nonterminal and contains the evaluation of the system motion by a set of deviations at given instants of time from given targets. Depending on the structure of the quality index the existence of optimal control strategies in appropriate classes of feedback strategies is established. For calculating the value of the optimal guaranteed result and finding the optimal control laws a procedure of backward construction of upper convex hulls of auxiliary functions is proposed. In the case of the positional quality index a reduction of this procedure is performed. This reduction significantly reduces the dimension of the domains of covexified functions. Results of numerical simulations are given.

Keywords: control theory, differential games, control delay, feedback strategies.

Full text: PDF file (799 kB)
References: PDF file   HTML file
UDC: 517.977.1/.5
MSC: 49N35, 49N70, 49L20
Received: 29.04.2015

Citation: M. I. Gomoyunov, “Linear-convex guarantee optimization problems with control delay”, Izv. IMI UdGU, 2015, no. 1(45), 37–105

Citation in format AMSBIB
\Bibitem{Gom15}
\by M.~I.~Gomoyunov
\paper Linear-convex guarantee optimization problems with control delay
\jour Izv. IMI UdGU
\yr 2015
\issue 1(45)
\pages 37--105
\mathnet{http://mi.mathnet.ru/iimi294}
\elib{http://elibrary.ru/item.asp?id=23754965}


Linking options:
  • http://mi.mathnet.ru/eng/iimi294
  • http://mi.mathnet.ru/eng/iimi/y2015/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Gomoyunov, N. Yu. Lukoyanov, “On the numerical solution of differential games for neutral-type linear systems”, Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 44–56  mathnet  crossref  crossref  isi  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:174
    Full text:52
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020